MathSciNet Relay Station
MathSciNet bibliographic data
MR2063105 20F36 (20F38 57M07)
Díaz-Cantos, Jerónimo; González-Meneses, Juan; Tornero, José M. On the singular braid monoid of an orientable surface. Proc. Amer. Math. Soc. 132 (2004), no. 10, 2867–2873 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement